# SDR 96ZZZM1015

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Part number: 7110033
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1297 - AT 31,000 FEET, CREW RECEIVED A PRESSURIZATION WARNING HORN ON THE AUTOMATIC SYSTEM.  CREW SWITCHED TO MANUAL PRESSURIZATION CONTROL AND DESCENDED TO 10,000 FEET.  NO EMERGENCY WAS DECLARED.  FLIGHT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURIZATION CONTROLLER (P/N 7638102) AND THE AFT CABIN PRESSURIZATION OUTFLOW VALVE (P/N 7110033).  OPERATIONAL CHECK GOOD.  REFERENCE USAASB96094
